# SDR IPXA2023112883286

- Difficulty date: November 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,593 hours, 15,676 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OOS - AFT TRANSFER FUEL NOT AVAILABLE MSG RECIEVED VIA ECAM ON CLIMBOUTTRIM ISO VALVE REMAINED ON  ** OII 2 ** (LINKED ALERT T3F18E003F21D) CENTER TANK HARNESS, PROBES AND COMPENSATOR REPLACED ON ALERT BARCODE TEF18E003F21D PER AMM 28-42-34 AND 28-42-31. TESTS OF CENTER TANK HARNESS/PROBE INSTALLATION VERIFICATION PASS PER AMM 28-42-00. FQIS BITE TEST PASSES PER AMM 28-42-00 AND CGCC OPS CHECKS GOOD PER AMM 31-46-00. SEALANT STILL WET AT THIS TIME. LEAK CHECK OF CENTER TANK HARNESS CONNECTORS REQUIRED. PLACARD REMOVED.
